# SDR CA041210003

- Difficulty date: November 12, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna 207A
- Aircraft time: 10,920 hours
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 538304
- Condition: Broken
- Location: Exhaust
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT RETURNED TO XXXX AFTER THE PILOT NOTICED A VIBRATION AND LOSS OF POWER.UPON INSPECTION OF THE ENGINE, FOUND NR 1 CYCLINDER EXHAUST PUSH ROD WAS BROKEN. PUSH ROD, ROD HOUSING ASSEMBLY & LIFTER WERE REPLACED AND ENGINE RUN & LEAK CHECKED SERVICEABLE.
